# SDR CALA9701735

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 652172519
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING OUTBOARD AILERON TRAILING EDGE WEDGE DELAMINATED ON LOWER SURFACE AT OUTBOARD EDGE.  THE TRAILING EDGE WEDGE WAS REMOVED, REPAIRED AND INSTALLED IAW SRM 51-30-2.
